# SDR DALA1118739870

- Difficulty date: March 3, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PNL 69 IS CRACKED ON END AT FASTENER HOLE REMOVED CRACKED EXPANSION JOINT IAW DC9 SRM 51-30-2.  LOCATED AND DRILLED NEW EXPANSION JOINT, P/N 9957925-109 IAW SRM 51-10-4.  INSTALLED NEW EXPANSION JOINT TO FLOOR PANEL IAW SRM 51-30-2 P102.
